Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 44, NWS Melbourne, FL

December 9, 2018

NWS Melbourne, FL issued this small craft advisory at Dec 9, 2018, 4:02 PM EST. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2018, 4:02 PM EST (21:02 UTC)
Expired
Dec 11, 2018, 10:00 PM EST
In force
54 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

695 
WHUS72 KMLB 092102
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
402 PM EST Sun Dec 9 2018

AMZ570-572-575-101000-
/O.EXP.KMLB.SC.Y.0043.000000T0000Z-181209T2100Z/
/O.NEW.KMLB.SC.Y.0044.181209T2102Z-181210T1000Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
402 PM EST Sun Dec 9 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect until 5 AM EST Monday. 

* WINDS...West winds around 20 knots.

* WAVES/SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-092215-
/O.EXP.KMLB.SC.Y.0043.000000T0000Z-181209T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
402 PM EST Sun Dec 9 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Small craft should continue to exercise caution into tonight for 
westerly winds up to 15 to 20 knots.

$$
5 follow-up statements
326 
WHUS72 KMLB 100858
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
358 AM EST Mon Dec 10 2018

AMZ570-572-575-102100-
/O.EXT.KMLB.SC.Y.0044.000000T0000Z-181212T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
358 AM EST Mon Dec 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST 
TUESDAY...

* WINDS...West to northwest winds around 20 knots today,
  increasing to 20 to 25 knots from the northwest to north on 
  Tuesday.

* WAVES/SEAS...5 to 6 feet today, building to 7 to 9 feet on
  Tuesday, mainly over the offshore waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
265 
WHUS72 KMLB 102124
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
424 PM EST Mon Dec 10 2018

AMZ550-112100-
/O.EXB.KMLB.SC.Y.0044.181211T0900Z-181211T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
424 PM EST Mon Dec 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM TUESDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 AM to 4 PM Tuesday.


* WINDS...Northwest increasing to around 20 knots tonight, and
  from the northwest to north at 20 to 25 knots on Tuesday.

* WAVES/SEAS...Building to 4 to 6 feet tonight, and 5 to 7 feet on
  Tuesday. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-555-112100-
/O.EXB.KMLB.SC.Y.0044.181211T0900Z-181212T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
424 PM EST Mon Dec 10 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM TUESDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 4 AM to 10 PM Tuesday.


* WINDS...Northwest increasing to around 20 knots tonight, and
  from the northwest to north at 20 to 25 knots on Tuesday.

* WAVES/SEAS...Building to 5 to 6 feet tonight, and 7 to 9 feet
  on Tuesday, especially in the Gulf Stream.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-112100-
/O.CON.KMLB.SC.Y.0044.000000T0000Z-181212T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
424 PM EST Mon Dec 10 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM TUESDAY...


* WINDS...Northwest increasing to around 20 knots tonight, and
  from the northwest to north at 20 to 25 knots on Tuesday.

* WAVES/SEAS...Building to 6 feet tonight, and 7 to 9 feet on
  Tuesday, especially in the Gulf Stream.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
734 
WHUS72 KMLB 110901
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
401 AM EST Tue Dec 11 2018

AMZ570-572-575-112100-
/O.CON.KMLB.SC.Y.0044.000000T0000Z-181212T0300Z/
/O.NEW.KMLB.SW.Y.0007.181212T0300Z-181212T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
401 AM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM
THIS EVENING TO 10 AM EST WEDNESDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory for hazardous seas for the offshore waters, which 
is in effect from 10 PM this evening to 10 AM EST Wednesday. 

* WINDS...Northwest to north winds increasing to 20 to 25 knots
  today and decreasing in the early evening. 

* WAVES/SEAS...Building to 9 feet today, especially in the Gulf
  Stream. Seas will remain 6 to 9 feet tonight into Wednesday
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Small Craft Advisory for hazardous seas means that waves are
expected to be hazardous to small craft. Mariners should avoid
shoaling areas. Long period swell can sharpen into large breaking
waves in shoaling areas. It is not unusual for waves to break
much farther from shoaling areas than is normally experienced.
Remember...breaking waves can easily capsize even larger vessels.

&&

$$

AMZ552-555-112100-
/O.EXT.KMLB.SC.Y.0044.000000T0000Z-181211T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
401 AM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Northwest to north increasing to around 20 knots across
  the nearshore waters.

* WAVES/SEAS...Building to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-112100-
/O.CON.KMLB.SC.Y.0044.000000T0000Z-181211T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
401 AM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Northwest to north increasing to around 20 knots across
  the nearshore waters.

* WAVES/SEAS...Building to 5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
629 
WHUS72 KMLB 112052
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
352 PM EST Tue Dec 11 2018

AMZ550-552-112200-
/O.EXP.KMLB.SC.Y.0044.000000T0000Z-181211T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
352 PM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON...

Small craft should continue to exercise caution into tonight for
seas up to 6 feet.

$$

AMZ555-121500-
/O.EXT.KMLB.SC.Y.0044.000000T0000Z-181212T0300Z/
/O.EXA.KMLB.SW.Y.0007.181212T0300Z-181212T1500Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
352 PM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 PM
THIS EVENING TO 10 AM EST WEDNESDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory for hazardous seas, which is in effect from 10 PM
this evening to 10 AM EST Wednesday. 

* WINDS...North to northwest winds 15 knots, becoming north 10 to
  15 knots late this evening and overnight.

* WAVES/SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Small Craft Advisory for hazardous seas means that waves are
expected to be hazardous to small craft. Mariners should avoid
shoaling areas. Long period swell can sharpen into large breaking
waves in shoaling areas. It is not unusual for waves to break
much farther from shoaling areas than is normally experienced.
Remember...breaking waves can easily capsize even larger vessels.

&&

$$

AMZ570-572-575-121500-
/O.CON.KMLB.SC.Y.0044.000000T0000Z-181212T0300Z/
/O.CON.KMLB.SW.Y.0007.181212T0300Z-181212T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
352 PM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 10 AM EST WEDNESDAY...

* WINDS...North to northwest winds 15 to 20 knots, becoming north
  10 to 15 knot late this evening and overnight. 

* WAVES/SEAS...7 to 9 feet.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Small Craft Advisory for hazardous seas means that waves are
expected to be hazardous to small craft. Mariners should avoid
shoaling areas. Long period swell can sharpen into large breaking
waves in shoaling areas. It is not unusual for waves to break
much farther from shoaling areas than is normally experienced.
Remember...breaking waves can easily capsize even larger vessels.

&&

$$
977 
WHUS72 KMLB 120312
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1012 PM EST Tue Dec 11 2018

AMZ555-570-572-575-121500-
/O.EXP.KMLB.SC.Y.0044.000000T0000Z-181212T0300Z/
/O.CON.KMLB.SW.Y.0007.000000T0000Z-181212T1500Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1012 PM EST Tue Dec 11 2018

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 AM WEDNESDAY...


* WAVES/SEAS...7 to 8 feet tonight, diminishing on Wednesday.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for hazardous seas means that waves are
expected to be hazardous to small craft. Mariners should avoid
shoaling areas. Long period swell can sharpen into large breaking
waves in shoaling areas. It is not unusual for waves to break
much farther from shoaling areas than is normally experienced.
Remember...breaking waves can easily capsize even larger vessels.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 10:26 AM EST, 5 hours 36 minutes earlier.

Area forecast discussion, Dec 9, 10:26 AM EST, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1026 AM EST Sun Dec 9 2018

.DISCUSSION...
Band of rain with embedded storms out ahead of a strong cold front
is currently moving through northern portions of east central
Florida this morning. This feature will continue to progress
south and east through Brevard, Okeechobee County and the Treasure
Coast through the afternoon, with rain chances remaining high
across the entire area. Potential for strong to isolated severe
storms with this band continues, but will decrease into late
afternoon as core of stronger low level winds out of the SW push
offshore. Limited heating from cloud cover and marginal
instability will continue to be the limiting factors today for
stronger storms. However, localized damaging winds and isolated
tornado threat will persist, especially with any storms moving
through areas north of Okeechobee County and the Treasure Coast
though late morning and early afternoon. Rain chances will
decrease into the late afternoon and evening from north to south
as band continues eastward and offshore.

&&

.AVIATION...Predominant IFR/MVFR conditions will occur with band
of rain and embedded storms currently moving through central
Florida ahead of a cold front. LLWS with S/SW winds just off the
surface up to 35-40 knots is still expected through late morning
to early afternoon for northern TAF sites, especially where winds
at the surface may not become quite as gusty due to limited
daytime heating. Potential for gusty winds in excess of 40 knots
still expected with any storms as this band moves through. Behind
the cold front, MVFR stratus is expected to persist across most
of the terminals through the overnight.

&&

.MARINE...Poor to hazardous boating conditions will persist across
the waters today, with southerly winds 20-25 knots offshore and
20 knots not far off the coast, north of Sebastian Inlet. Small
Craft Advisory continues for much of the waters, with occasional
gusts to Gale force still possible offshore (beyond 20 miles).
Seas will build 6-8 feet offshore but remain 4-5 ft near the coast
due to the offshore flow. Will maintain a Caution for the
nearshore Treasure coast with 15-20 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  77  51  60  42 /  90  20  10  10
MCO  77  54  62  43 /  90  20  10  10
MLB  80  56  65  44 /  80  20  10  10
VRB  81  58  66  45 /  70  30  10  10
LEE  74  51  60  42 /  90  20  10  10
SFB  75  53  62  42 /  90  20  10  10
ORL  76  53  62  43 /  90  20  10  10
FPR  81  59  68  44 /  70  30  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Lake Wind Advisory until 4 PM EST this afternoon for Indian
     River-Martin-Northern Brevard County-Okeechobee-Orange-
     Osceola-Seminole-Southern Brevard County-St. Lucie.

AM...Small Craft Advisory until 4 PM EST this afternoon for Flagler
     Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
     to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
     Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

&&

Weitlich/Volkmer/Smith/Combs
Hazardous weather outlook, Dec 9, 2:55 PM EST, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
255 PM EST Sun Dec 9 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-100100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
255 PM EST Sun Dec 9 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A slight chance for a lightning storm will linger across southern
portions of east central Florida through early evening before a
cold front moves through the area tonight. Brief heavy downpours,
gusty winds to 40 mph and a few cloud to ground lightning strikes
will be possible.

.MARINE THUNDERSTORM GUST IMPACT...
Isolated lightning storms may produce wind gusts to 35 knots south
of Cape Canaveral into early evening.

.WIND AND SEA IMPACT...
A Small Craft Advisory is in effect for most of the local Atlantic
coastal waters Southwest winds around 20 knots. Occasional gusts
to Gale force will be possible over the offshore waters north of
Sebastian Inlet and beyond 20 miles. Seas will build 6 to 7 feet
offshore and 4 to 6 feet nearshore. Winds will turn to the west to
northwest later tonight as a cold front crosses the waters.

.RIP CURRENT IMPACT...
Weather and ocean conditions will produce a Moderate Risk of rip
currents at the beaches of east central Florida. Always swim within
sight of a lifeguard.

.HIGH WIND IMPACT...
Breezy southwest winds will continue into late afternoon and then
turn toward the west this evening. Wind gusts up to 25 mph will
be possible.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
Boating conditions will remain poor to hazardous through Tuesday
night. Another strong cold front is forecast to cross the area
Friday or Friday night and bring another chance for heavy rain and
storms, some of which could be strong.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected through tonight.

Volkmer

In the hours before

Special weather statement, Dec 9, 10:09 AM EST, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1009 AM EST SUN DEC 9 2018

FLZ044>046-144-091600-
Northern Lake County FL-Orange FL-Seminole FL-
Southern Lake County FL-
1009 AM EST SUN DEC 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEMINOLE...LAKE AND
WESTERN ORANGE COUNTIES UNTIL 1100 AM EST...

At 1008 AM EST, Doppler radar was tracking a strong thunderstorm 6
miles west of Mascotte, moving east northeast at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Mascotte, Groveland, Clermont, Lake Louisa, Apopka, Ocoee, Winter
Garden and Leesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall and cloud to ground lightning is also occurring with
this storm.

&&

LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
      2921 8164 2878 8141 2835 8151 2835 8179
      2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 1506Z 250DEG 44KT 2855 8198

15
Special weather statement, Dec 9, 11:01 AM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
1101 AM EST SUN DEC 9 2018

FLZ041-044>046-053-141-144-091700-
Northern Lake County FL-Coastal Volusia FL-Osceola FL-Orange FL-
Seminole FL-Inland Volusia FL-Southern Lake County FL-
1101 AM EST SUN DEC 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...EASTERN LAKE...
ORANGE...CENTRAL VOLUSIA AND NORTHWESTERN OSCEOLA COUNTIES UNTIL NOON
EST...

At 1058 AM EST, Doppler radar was tracking a line of strong
thunderstorms from Umatilla to Killarney to the Four Corners area,
moving northeast at 40 mph.

Wind gusts of 45 to 55 mph will be possible with these storms as
they move northeast toward interior Volusia, Seminole and Orange
counties through noon.

Locations impacted include...
Orlando, Deltona, Kissimmee and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall and cloud to ground lightning are also occurring with
these storms.

&&

LAT...LON 2869 8106 2802 8138 2808 8137 2809 8142
      2806 8144 2800 8139 2800 8142 2814 8148
      2814 8152 2826 8156 2826 8166 2835 8166
      2835 8175 2917 8156 2936 8142 2926 8142
      2927 8115 2941 8116 2943 8110
TIME...MOT...LOC 1558Z 239DEG 36KT 2857 8162

15
Special weather statement, Dec 9, 12:03 PM EST, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Melbourne FL
1203 PM EST SUN DEC 9 2018

FLZ041-045-046-053-141-147-091800-
Coastal Volusia FL-Osceola FL-Northern Brevard County FL-Orange FL-
Seminole FL-Inland Volusia FL-
1203 PM EST SUN DEC 9 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEMINOLE...NORTHERN
BREVARD...SOUTHEASTERN ORANGE...SOUTHEASTERN VOLUSIA AND NORTHERN
OSCEOLA COUNTIES UNTIL 100 PM EST...

At 1200 PM EST, Doppler radar was tracking strong showers and
thunderstorms across central Orange county and northwest Osceola
county, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with these showers and
storms as they track toward southeast Volusia and northern Brevard
counties through 1 pm.

Locations impacted include...
Orlando, Oviedo, Kissimmee, Titusville, and Edgewater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall and cloud to ground lightning are also occurring with
these storms.

&&

LAT...LON 2903 8086 2855 8053 2798 8137 2805 8146
      2806 8146 2801 8138 2808 8135 2809 8145
      2814 8146 2814 8152 2820 8152 2826 8156
      2826 8160
TIME...MOT...LOC 1700Z 239DEG 48KT 2838 8120

15
Local storm report, Dec 9, 1:10 PM EST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
110 PM EST SUN DEC 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND GST     7 SSW PLAYALINDA BEACH  28.56N 80.67W
12/09/2018  M40 MPH          Brevard            FL   OTHER FEDERAL

            WIND GUST OF 40 MPH/35 KT FROM THE SW AT USAF WIND TOWER
            509.

&&

JC
Local storm report, Dec 9, 1:17 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
117 PM EST SUN DEC 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND GST     3 S PLAYALINDA BEACH    28.61N 80.62W
12/09/2018  M46.00 MPH       Brevard            FL   OTHER FEDERAL

            WIND GUST OF 46 MPH/40 KT FROM THE SW AT USAF WIND TOWER
            211.

0110 PM     TSTM WND GST     4 S PLAYALINDA BEACH    28.60N 80.64W
12/09/2018  M39.00 MPH       Brevard            FL   OTHER FEDERAL

            MEASURED WIND GUST OF 39 MPH/34 KT FROM THE SW AT USAF
            WIND TOWER 311.

&&

JC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:04 AM ESTLake Wind AdvisoryMLBOkeechobee, Orange, Osceola, Seminole13 hr
Dec 9, 10:09 AM ESTSpecial Weather StatementMLBLake51 min
Dec 9, 11:01 AM ESTSpecial Weather StatementMLBOrange, Seminole, Volusia59 min
Dec 9, 11:09 AM ESTSevere Thunderstorm WarningMLBOrange, Osceola21 min
Dec 9, 12:03 PM ESTSpecial Weather StatementMLBOrange, Seminole57 min
Dec 9, 12:33 PM ESTSpecial Marine WarningMLB57 min
Dec 9, 1:27 PM ESTSpecial Marine WarningMLB48 min

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.